# SDR SWI2024042900332

- Difficulty date: March 5, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 46,996 hours, 30,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1015 S20-26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS1015 STGR20L -STGR26L HAS SEVERAL AREAS OF CORROSION   (C-CHECK RO 4/26/2024)   REPLACED NEW LOWER FRAME SECTION FS.1015 BETWEEN STGR26R TO STGR20LH ERF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG MM670-36062 REV -E. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
